• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Allergic reactions to CD

#1
Hi everyone

Can I ask if anyone has had an allergic reaction to any of the foods on CD?

I started CD in October, in late november/early december, I started getting spots on my back, not just one but a few here and there. During the christmas period they stopped, as I was off the meals, but now that I'm fully back on the diet they have returned with a vengence. My counsellor reckons that it might be a reaction to the shakes I recently started to eat, Vanilla and Banana, this I can believe and have swapped them for the shakes I had when I first started. But Friday night there were more.

If you did what did you do? How long do I have to wait for the bad shakes to work out of my system?

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hiya,

I'm not sure, since I started CD I have had a feeling of a lump in my throat and everytime I have a pack it seems to go worse. I dont know if this is a coincidence or not! I'm going the doctors tomorrow to see if I have an infection of sort, if not then I will have to stop CD to see if it disappears!

I hope yours clears up soon, and someone else can help!

L
x
 
#3
Not sure on this on hun, Ill try give a CDC a shout x
 

Mini

Administrator
Staff member
#4
"Rashes can be cause by any number of things other than the food we eat - pollution, temperature, sunlight, fabrics, washing powders, etc. However, allergies hsould always be treated with great respect. Just occasionally there is something in the formula of the Cambridge Diet to which there is an allergic reaction, in which case the Diet is not suitable for that peron. Stopping, then restarting the Diet is the only to be certain if Cambridge is the cause".

Source: page 140, Questions and Answers of The Cambridge Diet 20th anniversary edition by Dr. Alan N Howard.

Hope that helps.

Love Mini xxx
 
#5
Hi Mini

Thanks for the tip. I stopped CD over the christmas and the problem disappeared, now that I've restarted they're back. Seems very strange to me and I hope I don't have to give up.

I'm going to have a good talk with my counsellors tomorrow.
 


Similar threads